Header menu link for other important links
Finite homological dimension and a derived equivalence
Published in American Mathematical Society
Volume: 369
Issue: 6
Pages: 3911 - 3935
For a Cohen-Macaulay ring R, we exhibit the equivalence of the bounded derived categories of certain resolving subcategories, which, amongst other results, yields an equivalence of the bounded derived category of finite length and finite projective dimension modules with the bounded derived category of projective modules with finite length homologies. This yields isomor-phisms of K-theory and Witt groups (amongst other invariants) and improves on terms of associated spectral sequences and Gersten complexes. © 2016 American Mathematical Society.
About the journal
JournalTransactions of the American Mathematical Society
PublisherAmerican Mathematical Society
Open AccessYes